# SDR CA971216018

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17A
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Condition: Cracked
- Location: Obs Oxy Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SECOND OBSERVER OXYGEN CONTROL PANEL FITTING CRACKED.  PANEL REPLACED.
